A 28-year-old male asked:
Disclaimer

my doc prescribed me avelox for a sinus infection. on day 3, feeling a little jittery/off. maybe even heart palpitations. should i discontinue use?

1 doctor answer
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Probably: But please discuss with prescribing physician.
Answered on Nov 28, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Laurence Badgley
53 years experience General Practice
Be aware POTS & MPV: 23yo female having tachycardia & her MD is evaluating. Etiologies to keep in mind, related to her sex & age, are Hyperthyroidism, Postural Ort ... Read More
4
4 comments
A 24-year-old male asked:
Dr. Robert Greer
44 years experience Family Medicine
Less stress: Up to 6 abnormal beats per min. Are considered normal.The more you think about it the more stress you have;and more pac's.And avoid caffeine as in cof ... Read More
1
1 thank
A 44-year-old member asked:
Dr. John Norris
35 years experience Cardiac Electrophysiology
Yes: Any kind of infection can cause heart palpitations. The most common reasons for palpitations associated with infections include fever and dehydration. ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month